MathSciNet Relay Station
MathSciNet bibliographic data
MR719859 15A23 (15A48)
Hannah, John; Laffey, Thomas J. Nonnegative factorization of completely positive matrices. Linear Algebra Appl. 55 (1983), 1–9.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement